MathSciNet Relay Station
MathSciNet bibliographic data
MR1906590 37J45 (34C25 53D12)
Long, Yiming; Zhu, Chaofeng Closed characteristics on compact convex hypersurfaces in $\bold R^{2n}$. Ann. of Math. (2) 155 (2002), no. 2, 317–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement